# SDR HEEA083144

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Part number: 206011139001
- Condition: Damaged
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD RUBBER EXPANDED ON ARMS.
